# SDR ASAA2023063043843

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 30,799 hours, 9,498 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE. RIGHT FMC FAILED MOMENTARILY AND WITHIN A FEW SECONDS RESET ITSELF. INDICATED BY VTK ON RIGHT SIDE. MAP FUNCTIONED NORMALLY. RIGHT FMC FUNCTIONED NORMALLY REMAINDER OF FLIGHT. GROUNDED - YES. ACCOMP B737-900 FIM 34-61 TASKS #801 & 824. SYS OPS CKS NML, GND VERIFICATION SUCCESSFUL.
